HSSU FAVORITES: MYHSSU // WELCOME VIDEO // PERSONALIZED E-BROCHURE // MAP AND DIRECTIONS
Image of a shadow
Discover HSSU Through the Words and Experiences of Our Students.
Link to MyHSSU: Your 24/7 Campus Connection
Link to MyHSSU: Your 24/7 Campus Connection
Link to MyHSSU: Your 24/7 Campus Connection
HSSSU FACULTY PROFILE | FULL LIST
Name: Dr. Lateef Adelani
Position: Professor of Mathematics
Department: Arts and Sciences
E-mail: AdelaniL@hssu.edu
Phone: (314)340-3349
Office: 317 HGAB
   
Degrees Held:
Doctor of Philosophy
Washington University in St. Louis
Applied Mathematics
Master of Science
Stanford University
Operations Research
Master of Science
Stanford University, California
Statistics
Master of Science
Washington University, St. Louis
Systems Science and Mathematics
Bachelor of Science
University of Ibadan, Ibadan, Nigeria
Mathematics

 

Bio:
   
Courses: Probability & Statistics, Linear Algebra, Functions of Complex Variables, Topology, Modern Algebra, Differential Equations, Number Theory, Mathematical Modeling, Continuous Probability Theory, Structures of Mathematical Systems, Calculus and Analytic Geometry, Plane Geometry, College Algebra
   
Publications:

Adelani, L.A; and Rodin, E.Y; "Optimal Age of Harvest", International Journal Of Mathematical and Computer Modeling, Vol. 17, No.3, 1993.

Adelani, L.A; and Rodin, E.Y; "Optimal Harvesting of Renewable Economic Resources in a Model with Bertalanffy Growth Law I", Appl. Math Letters, Vol.1, No.6, 1989.

Adelani, L.A.; and Rodin, E.Y.; "Optimal Harvesting of Renewable Economic Resources in a Model with Bertalanffy Law II", Appl. Math Letters, Vol.2, No.2, 1989.

Adelani, L.A.; and Rodin, E.Y.; Optimal Management of Renewable Economic Resources in a Model with Bertalanffy Growth Law", International Journal of Mathematical Modeling, Vol. 12, No. 7, 1989

Adelani, L.A.; and Rodin, E.Y.; "A Simple Nonlinear Model for the Exploitation of Renewable Economic Resources", International Journal of Computers and Mathematics with Applications, Vol. 18, No. 5, 1989.

Adelani, L.A.; and Behle, J.H.; "A Shortcut for finding the product of Radicals Extended", Mathematics Teachers, Vol. 82, No. 8, 1989.

Adelani, L.A.; " Sums of Roots", The College mathematical Journal, Vol. 21, No. 4, 1990.

Adelani, L.A.; and Flynn, L.E.; "Average Number of Children in a family", The College Mathematics Journal, Vol. 21, No. 4, 1990.

Adelani, L.A.; "An Increasing Sequence", The College Mathematics Journal, Vol. 21, No. 4, 1990.

   
Presentations:

Adelanil, L.A.; and Behle, J.H.; "On Classes of Odd Abundant Numbers", Presented at the Spring Meeting of the Missouri Section of the MAA, April 9, 1999.

Adelani, L.A; "Determining the Awareness of the Simultaneous Agenda Among Pre-Service Teachers", An inquiry project, Institute for Educational Renewal, Seattle, WA., 1996.

   
Certifications:
   
Awards: Mr. Harris-Stowe, 1986